Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Zerit syptoms
Apr 15, 2002

Six months ago I had three seizures and nothi8ng was found wrong. Several weeks ago I had had trouble breathing, bad muscle pains, lightheadedness, and severe headaches come on. Within days I noticed the Bristol Myers alert on Zerit which I have been taking for over 5 years. My doctor refussed to allow a serum lactic acid test and just said to stop my combinatiion of HIV meds and wait to see if the syptoms go away. Bristol Myers advised to have the lactic acid test taken ASAP. What do you think? My doctor is strictly going down the heart problem avenue.

Response from Dr. Boyle

Based upon the information you've given, your symptoms don't really suggest that you have the ascending neuromuscular weakness reported in the Bristol-Myers warning letter (which was reported by them in association with Zerit, but probably can occur with other antiretrovirals as well). It's tough to comment beyond that without more information, but given your symptoms you probably should have both a neurological and a cardiac evaluation.



Previous
Lescol
Next
IVIG Treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement